IJPAM: Volume 106, No. 1 (2016)

FIXED POINT RESULTS FOR WEAK CONTRACTIONS
IN GENERALIZED CONE METRIC SPACES

Sunanda R. Patil$^1$, J.N. Salunke$^2$
$^1$K.C.E.Society's
College of Engineering and Inf. Technology
Jalgaon, 425001, Maharashtra, INDIA
$^2$Department of Mathematics
Swami Ramanand Teerth Marathwada University
Nanded, 431606, Maharashtra, INDIA


Abstract. In this paper, we obtain some fixed point results for weak contractions in generalized cone metric spaces. We extend the results for generalized metric spaces.

An example is provided to illustrate the obtained results.

Received: July 19, 2015

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: generalized cone metric space, coincidence point, weakly compatible, common fixed point, cone metric

Download paper from here.




DOI: 10.12732/ijpam.v106i1.4 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2016
Volume: 106
Issue: 1
Pages: 49 - 58


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).